TU Darmstadt / ULB / TUbiblio

The Liberalized delta-Rule in Free Variable Semantic Tableaux

Hähnle, Reiner and Schmitt, Peter H. (1994):
The Liberalized delta-Rule in Free Variable Semantic Tableaux.
In: J. Autom. Reasoning, pp. 211-221, 13, (2), DOI: 10.1007/BF00881956, [Online-Edition: https://doi.org/10.1007/BF00881956],
[Article]

Item Type: Article
Erschienen: 1994
Creators: Hähnle, Reiner and Schmitt, Peter H.
Title: The Liberalized delta-Rule in Free Variable Semantic Tableaux
Language: German
Journal or Publication Title: J. Autom. Reasoning
Volume: 13
Number: 2
Divisions: 20 Department of Computer Science
20 Department of Computer Science > Software Engineering
Date Deposited: 27 Apr 2018 10:51
DOI: 10.1007/BF00881956
Official URL: https://doi.org/10.1007/BF00881956
Export:

Optionen (nur für Redakteure)

View Item View Item